Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can meprate help to delay periods ?

My age is 27, I have my leg surgery on 15th April and my periods were due on 10th April but as of now I don t have my periods yet so now i want to delay my periods.Since i am in some other country (china) so i cant consult a doctor due to communication barrier. I am carrying meprate with me. Can meprate help if i will start taking it tomm i.e on 12th April 2011.Its urgent Please help.
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi there
Meprate can delay periods but it needs to be started a few days before the expected date of the period and carried on till you want to get your periods.After stopping it,you should get your periods within a week or so.However,im sure sure if you can delay your periods since the expected date has already passed.You can definitely give it a shot though, 10mg twice a day till after your surgery.Whether it will work or not,is not confirmed.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor